MAUDE Adverse Event Report: Westmed LLC CARDINAL HEALTH; HMEF Filter and Elbow With Gas Sampling Port

Westmed LLC CARDINAL HEALTH; HMEF Filter and Elbow With Gas Sampling Port
Model Number CHAAX3000A
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/31/2026
Type of Reportable Event Malfunction

Brand Name
CARDINAL HEALTH
Common Device Name
HMEF Filter and Elbow With Gas Sampling Port
Manufacturer (Section D)
Westmed LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer (Section G)
Westmed LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key50510175
Report Number2028807-2026-00020
Device Sequence Number18522062
Product Code CAH
UDI-Device Identifier10885380057731
UDI-Public(01)10885380057731(10)585414
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K922492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHAAX3000A
Device Catalogue NumberCHAAX3000A
Device Lot Number585414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown